# SDR 2008UALA03085

- Difficulty date: May 29, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 35,499 hours, 4,301 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP, MAIN DECK C ZONE RT AFT AREA. SUSPECT FAULTY BATTERY PACK.   REPLACED BATTERY PACK, OP CHECK OK REF MM 33-51-04.  AC OK FOR SERVICE.
